91
      Monday
      93 / 72
      Tuesday
      92 / 72
      Wednesday
      92 / 72

      Your Health: June 3, 2013 Baby aspirin recall

      The maker of one brand of baby aspirin is recalling its bottle of pills.{} More than 16,000 bottles of baby aspirin are being recalled by Advance Pharmaceutical Inc. after one of the bottles was found to be filled with acetaminophen pills.{}{}{}{} The recall covers 120-pill bottles labeled to contain 81-milligram aspirin pills. {}{}{}{}{} The bottle discovered by a CVS pharmacist contained 500-mg acetaminophen pills.{}{}{}{}{} According to an Advance Pharmaceutical spokesman, no injuries have been reported.{}{}{}{} Doctors say unknowingly taking acetaminophen instead of baby aspirin could lead to an overdose that results in liver failure, the need for a liver transplant or death.

      component-story-more_media_horiz-v1-01
      FOLLOW US ON TWITTER